Alert archive / Colorado / Special Weather Statements in 2022
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 7, 2022, 4:21 PM MDT for Bent County, Colorado. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 4:21 PM MDT (22:21 UTC)
- Expired
- Jun 7, 2022, 5:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.88 in
- Wind
- 55
County Bent County, CO
The radar
The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:41 PM MDT | HAIL 1 | Las Animas, CO | OBSERVED FROM LAS ANIMAS DOLLAR GENERAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
994
WWUS85 KPUB 072221
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Tue Jun 7 2022
COZ097-072300-
Las Animas Vicinity/Bent County CO-
421 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of western Bent County
through 500 PM MDT...
At 420 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms developing across western Bent County, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Blue Lake and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3770 10340 3825 10339 3826 10295 3771 10295
TIME...MOT...LOC 2220Z 241DEG 27KT 3800 10339
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
$$
Cohen/MGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:14 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 7, 3:14 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 314 PM MDT Tue Jun 7 2022 .SHORT TERM...(This evening through Wednesday) Issued at 234 PM MDT Tue Jun 7 2022 Convection firing across the area at mid-afternoon, with severe storms/supercells already developing as surface CAPE is running 1500-2500 J/KG across the plains and 0-6km shear is around 50 kts. Current radar trends and various CAMs continue to suggest strongest storms along the Palmer Divide moving e-se and potentially brushing Kiowa County, while another cluster of stronger storms pushes eastward across Las Animas/Baca Counties. Activity looks to be more isolated elsewhere back along I-25, though potential for severe with any storm east of the mountains remains. Main storm risk will be large hail, as we've already had golfball to nearly tennis ball hail with a storm in El Paso County, though tornado potential over the plains will increase east of an Eads/Kim line toward 23z, as low level wind field strengthens and storms move toward the main instability axis. CAMSs then suggest activity congeals into a loosely organized line over the far eastern plains later this evening, which could increase the damaging wind risk before storms exit into KS/OK/TX by late evening. Overnight, cold front races south through the plains, with a period of gusty winds and perhaps a shower/sprinkle over the southeast mountain slopes and plains after midnight, as post frontal air-mass briefly saturates. On Wednesday, generally cooler/more stable air mass in place across the area in the wake of the cold front. with many models suggesting little if any deep convection developing. Suspect there will still be enough weak instability over the mountains for a few afternoon storms, with greatest chances over the srn Sangres where model CAPE is around 500 J/KG. Max temps will end up below seasonal averages over the plains, while mountains and valleys see little change as cooler air stays east. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 7 2022 1) Strong to severe storms possible on Thursday. 2) Drying and warming trend expected for southern Colorado going into this weekend. Wednesday Night and Thursday.. Despite cold frontal passage on Wednesday morning, overnight low temperatures look to stay fairly normal for Wednesday night with most areas falling into the 50s on the plains and 40s in the mountains. Strong westerlies and a building ridge aloft will send daytime highs soaring well into the nineties on our eastern plains and mid to upper 80s for higher terrain. Another quick moving disturbance in the flow aloft moves across central CO by Thursday afternoon, bringing with it some chances for more thunderstorm activity, some of which could be severe. Moisture advection will be aided by the presence of lower pressure over the Great Basin and higher pressure over the central plains. With this set up, orographics will be enough to initiate general convection on Thursday afternoon. Increased instability over the plains will lead to a potential to see some strong to severe development as storms move off the mountains and into the more favorable environment around peak heating. With classic "inverted v" forecast soundings and forecasted DCAPE values over 1800 J/Kg in the plains, the main threat for these storms looks to be strong and variable outflow winds. The wetting rain potential looks better further east, but we could see more virga than rain along the I-25 corridor. Friday through Sunday.. GEFS and EPS are in good agreement with ridging continuing to build in aloft from Friday through the weekend. A very weak frontal passage early on Friday will cool us down slightly and keep highs in the upper 80s on the plains, but we will likely maintain above average daytime highs throughout the weekend. Humidity values stay high enough to avoid fire weather headlines east of Interstate 25 all weekend, but we will likely hit Red Flag criteria on both Friday and Sunday afternoon in the San Luis Valley where humidity falls into the low teens as early as 11am. Monday and Tuesday.. Ensembles start to diverge with confidence in the upper pattern decreasing significantly as we head into next week. Both the GEFS and EPS hint at a transition to troughing and strong southwesterly flow to start out our work week, but timing and placement vary substantially. GEFS seems to be the most consistent from run to run, and would keep the overall system rather north of us. If this placement is to be believed, then Monday will likely be a fairly widespread fire weather day for us in south central and southeastern Colorado as any precipitation would be limited to our central mountains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 234 PM MDT Tue Jun 7 2022 At KALS, VFR the next 24 hrs, as most tsra this evening should stay over the higher terrain along the eastern edge of the San Luis Valley. W-SW winds will become gusty this afternoon, before diminishing this evening and overnight. On Wednesday, tsra again possible over the mountains surrounding the Valley, but chance of a storm at the airport looks low. At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief MVFR/IFR vis possible with any stronger storms, along with a risk of hail as well. Cold front then moves through both airports 05z- 06z, bringing north winds gusting to 30 kts through the morning on Wed. Expect VFR cigs behind the front, with some patchy MVFR just north of KCOS near the Palmer Divide. On Wednesday, any tsra will stay mainly over the higher terrain west of both terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...EHR AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jun 7 2022 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms will be possible along and east of the mountains today, with the greatest risk for severe thunderstorms from the I-25 corridor eastward through the plains. Hail up to the size of baseballs and wind gusts around 70 mph will be the primary storm risks between 2 PM and 9 PM, before thunderstorms move east of the area by 11 pm. An isolated tornado will be possible, especially in the vicinity of the Palmer Divide and Raton Ridge. Near critical fire weather conditions will be possible across portions of the San Luis Valley and upper Arkansas River Valley in Chaffee county this afternoon and early evening due to gusty winds and low relative humidity. However these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. A couple of storms could be strong to severe Wednesday and Thursday. The main hazards with those storms would be cloud to ground lightning, large hail up to 1 inch, and strong winds up to 60 mph. Critical Fire Weather conditions are possible across portions of the San Luis Valley Friday, and then more widespread across southern Colorado Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jun 7, 3:00 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Tue Jun 7 2022
COZ084-085-072115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of east central El
Paso County through 315 PM MDT. Large hail should exit into Lincoln
County shortly, with smaller hail still a threat through 315 PM
MDT...
At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 37 miles southwest of Limon, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3891 10406 3874 10405 3880 10422 3889 10421
3892 10416
TIME...MOT...LOC 2059Z 279DEG 25KT 3881 10409
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamLocal storm report, Jun 7, 3:43 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 3 NNE FALCON 38.97N 104.60W
06/07/2022 E1.00 INCH EL PASO CO TRAINED SPOTTER
HAIL TO QUARTER SIZE ONGOING AS REPORTED BY
TRAINED SPOTTER.
&&
COHENSpecial weather statement, Jun 7, 3:51 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Tue Jun 7 2022
COZ094-072215-
Eastern Las Animas County CO-
351 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 415 PM MDT...
At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Branson, or 22 miles north of Des Moines, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3712 10393 3727 10387 3742 10357 3701 10334
3700 10374 3700 10382
TIME...MOT...LOC 2150Z 269DEG 24KT 3709 10379
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenLocal storm report, Jun 7, 3:55 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 7 NNE COLORADO CITY 38.04N 104.80W
06/07/2022 E1.25 INCH PUEBLO CO PUBLIC
TIME ESTIMATED FROM RADAR.
&&Special weather statement, Jun 7, 4:16 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
416 PM MDT Tue Jun 7 2022
COZ094-072245-
Eastern Las Animas County CO-
416 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 445 PM MDT...
At 416 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Branson, or 23 miles northeast of Des Moines, moving
southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3702 10376 3716 10372 3714 10317 3700 10324
3700 10372
TIME...MOT...LOC 2216Z 297DEG 25KT 3705 10361
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Cohen/MGSpecial weather statement, Jun 7, 4:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Tue Jun 7 2022
COZ097-072300-
Las Animas Vicinity/Bent County CO-
421 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of western Bent County
through 500 PM MDT...
At 420 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms developing across western Bent County, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Blue Lake and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3770 10340 3825 10339 3826 10295 3771 10295
TIME...MOT...LOC 2220Z 241DEG 27KT 3800 10339
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Cohen/MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 6, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jun 6, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 59 min |
| Jun 6, 6:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 6:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 6, 7:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 6, 7:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa | 75 min |
| Jun 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jun 6, 8:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 8:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 6, 8:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 9:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jun 6, 9:21 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 6, 9:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jun 6, 10:26 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 7, 12:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 7, 1:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 7, 1:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jun 7, 1:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 7, 1:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 7, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 7, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jun 7, 2:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 7, 2:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jun 7, 2:53 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 7, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 62 min |
| Jun 7, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 56 min |
| Jun 7, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jun 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 56 min |
| Jun 7, 3:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 7, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 67 min |
| Jun 7, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 83 min |
| Jun 7, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 7, 4:16 PM MDT | Special Weather Statement | PUB | 29 min | |
| Jun 7, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 35 min |
| Jun 7, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 40 min |
| Jun 7, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 7, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 80 min |
| Jun 7, 4:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 4:59 PM MDT | Special Weather Statement | PUB | El Paso | 16 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jun 7, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 25 min |
| Jun 7, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 45 min |
| Jun 7, 5:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 5:34 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 41 min |
| Jun 7, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Jun 7, 5:50 PM MDT | Special Weather Statement | PUB | 25 min | |
| Jun 7, 5:56 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
Nearby
Special Weather Statements in Colorado, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.